Euglycemic diabetic ketoacidosis induced by dapagliflozin

  • At: 2017 FIP Congress in Seoul (South Korea)
  • Type: Poster
  • By: LIN, Chia-Fang (Chang Gung Memorial Hosipital, Taoyuan, Taiwan, Department of Pharmacy, Taoyuan, China Taiwan)
  • Co-author(s): Chia-Fang Lin: Department of Pharmacy, Chang Gung Memorial Hosipital, Taoyuan, Taiwan, Taoyuan, Taiwan, Province of China
    Hsuan-Ling Hsiao: Department of Pharmacy, Chang Gung Memorial Hosipital, Taoyuan, Taiwan, Taoyuan, Taiwan, Province of China
    Tzu-Cheng Tsai: Department of Pharmacy, Chang Gung Memorial Hosipital, Taoyuan, Taiwan, Taoyuan, Taiwan, Province of China
    Shin-Tarng Deng: Department of Pharmacy, Chang Gung Memorial Hosipital, Taoyuan, Taiwan, Taoyuan, Taiwan, Province of China
  • Abstract:

    Methods

    Management requires discontinuation of the offending drug, fluid and potassium replacement, insulin and access need for bicarbonate.

    Results

    A 64-year-old female patient with type 2 diabetes was brought to the emergency department with sudden onset of unconsciousness and fell down. She was started on dapagliflozin 7 days ago and before..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login